Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 17, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Apr 14, 2019, 4:12 PM EDT for 4 counties in Ohio. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2019, 4:12 PM EDT (20:12 UTC)
- Expired
- Apr 14, 2019, 5:02 PM EDT
- In force
- 50 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ashland County, OH, Knox County, OH, Morrow County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 116 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 4:11 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 629 m²/s²
- 0-3 km storm-relative helicity
- 740 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
628
WUUS51 KCLE 142012
SVRCLE
OHC005-083-117-139-142115-
/O.NEW.KCLE.SV.W.0017.190414T2012Z-190414T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
412 PM EDT Sun Apr 14 2019
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Richland County in north central Ohio...
Ashland County in north central Ohio...
Eastern Morrow County in north central Ohio...
Central Knox County in north central Ohio...
* Until 515 PM EDT.
* At 411 PM EDT, a severe thunderstorm was located near Centerburg,
or 14 miles southwest of Mount Vernon, moving north at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Mansfield, Ashland, Mount Vernon, Ontario, Lexington,
Fredericktown, Bellville, Centerburg, Hayesville, Savannah, Polk,
Chesterville, Sparta, Waterford, Butler, Perrysville, Lucas,
Jeromesville, Bailey Lakes and Mifflin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EDT for north central
Ohio.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4027 8274 4028 8275 4035 8275 4035 8277
4099 8259 4099 8213 4086 8213 4027 8248
TIME...MOT...LOC 2011Z 200DEG 48KT 4026 8269
HAIL...1.00IN
WIND...60MPH
$$
Greenawalt4 follow-up statements
426
WWUS51 KCLE 142035
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
435 PM EDT Sun Apr 14 2019
OHC083-117-142045-
/O.CAN.KCLE.SV.W.0017.000000T0000Z-190414T2115Z/
Morrow OH-Knox OH-
435 PM EDT Sun Apr 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORROW AND CENTRAL
KNOX COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM EDT for north central
Ohio.
LAT...LON 4063 8262 4064 8264 4067 8265 4067 8262
4071 8262 4071 8267 4099 8259 4099 8213
4086 8213 4056 8231 4055 8262
TIME...MOT...LOC 2035Z 200DEG 56KT 4064 8250
$$
OHC005-139-142115-
/O.CON.KCLE.SV.W.0017.000000T0000Z-190414T2115Z/
Richland OH-Ashland OH-
435 PM EDT Sun Apr 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR RICHLAND AND ASHLAND COUNTIES...
At 435 PM EDT, a severe thunderstorm was located over Bellville, or 8
miles south of Mansfield, moving north at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Mansfield, Ashland, Ontario, Lexington, Bellville, Hayesville,
Savannah, Polk, Butler, Perrysville, Lucas, Jeromesville, Bailey
Lakes, Mifflin, Rowsburg, Nankin, Shenandoah and Olivesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EDT for north central
Ohio.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4063 8262 4064 8264 4067 8265 4067 8262
4071 8262 4071 8267 4099 8259 4099 8213
4086 8213 4056 8231 4055 8262
TIME...MOT...LOC 2035Z 200DEG 56KT 4064 8250
HAIL...1.00IN
WIND...60MPH
$$
Greenawalt843
WWUS51 KCLE 142049
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
449 PM EDT Sun Apr 14 2019
OHC005-139-142115-
/O.CON.KCLE.SV.W.0017.000000T0000Z-190414T2115Z/
Richland OH-Ashland OH-
449 PM EDT Sun Apr 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN RICHLAND AND ASHLAND COUNTIES...
At 449 PM EDT, a severe thunderstorm was located near Ashland, moving
north at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Mansfield, Ashland, Ontario, Hayesville, Savannah, Polk,
Jeromesville, Bailey Lakes, Mifflin, Rowsburg, Nankin, Shenandoah and
Olivesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EDT for north central
Ohio.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4099 8259 4099 8213 4086 8213 4068 8224
4079 8265
TIME...MOT...LOC 2049Z 200DEG 48KT 4082 8241
HAIL...1.00IN
WIND...60MPH
$$
Griffin147
WWUS51 KCLE 142056
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
456 PM EDT Sun Apr 14 2019
OHC005-139-142115-
/O.CON.KCLE.SV.W.0017.000000T0000Z-190414T2115Z/
Richland OH-Ashland OH-
456 PM EDT Sun Apr 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN RICHLAND AND NORTHERN ASHLAND COUNTIES...
At 456 PM EDT, a severe thunderstorm was located over Savannah, or 8
miles north of Ashland, moving north at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Ashland, Hayesville, Savannah, Polk, Jeromesville, Bailey Lakes,
Nankin, Rowsburg, Shenandoah and Olivesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EDT for north central
Ohio.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4099 8259 4099 8213 4086 8213 4076 8219
4089 8262
TIME...MOT...LOC 2056Z 197DEG 51KT 4098 8235
HAIL...1.00IN
WIND...60MPH
$$
Griffin220
WWUS51 KCLE 142102
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
502 PM EDT Sun Apr 14 2019
OHC005-139-142111-
/O.CAN.KCLE.SV.W.0017.000000T0000Z-190414T2115Z/
Richland OH-Ashland OH-
502 PM EDT Sun Apr 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RICHLAND AND
NORTHERN ASHLAND COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A Tornado Watch remains in effect until 900 PM EDT for north central
Ohio.
LAT...LON 4099 8259 4099 8213 4086 8213 4076 8219
4089 8262
TIME...MOT...LOC 2059Z 200DEG 48KT 4105 8231
$$
GriffinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 1:38 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Apr 14, 1:38 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Cleveland OH
138 PM EDT Sun Apr 14 2019
.SYNOPSIS...
Low pressure will move northeast across Ohio by this evening
forcing a warm front north across the eastern portions of the
area. A cold front trailing from the low pressure system will
move east across the region late this afternoon and evening. The
low will then track northeast off the coast of Maine by Monday
morning followed by a ridge of high pressure Monday night. A
warm front will lift north across the area Tuesday night and
become nearly stationary through early Wednesday night. Low
pressure will move east to the central Great Lakes where it will
slow in forward motion through the end of the week.
&&
.NEAR TERM /THROUGH MONDAY/...
Update...No large scale changes made for the afternoon.
Update...Short term high resolution models have been wavering
the track of the low pressure so that it passes between
Sandusky, Ohio or southern Ashtabula County. Latest surface
analysis shows the best pressure falls have been reported to the
north and northeast of the low pressure center. The HRRR and
RAP models have been latching on to the track of the low headed
north toward the greatest pressure falls but then push the low
across northern Ohio and allowing warm front to make it as far
north as the lakeshore in northeast Ohio and northwest
Pennsylvania. Will hold on to the current forecast for
convection in the east and rain elsewhere. Some snow is being
reported in extreme northwest Ohio and southern Michigan. Wide
range in temperatures can be expected from west to east today
with 40s in northwest Ohio and 60s in the east. Severe threat
still looks possible in the southeast portions of the area.
Previous Discussion...
A difficult forecast ahead of us this morning as surface low
pressure moves northeast toward the area in response to upper level
trough rotating east across the area. Surface low pressure system
will deepen as it tracks across Ohio today. Two to possibly three
scenarios could play out today. Short term high resolution models
are wavering back and forth on the exact track of the low pressure
system at the surface. Some runs place the low track over Sandusky
and other runs lean toward a track over Ashtabula which is closer in
line with the GFS and European solutions. If the eastern track plays
out, this will push the strongest warm air advection east and south
of the local area and could possibly limit the severe weather
threat. If the western track plays out, then the strong warm air
advection will push the warm front well north of the eastern half of
the forecast area and there will be a high likelihood for a severe
thunderstorm threat as depicted by the Storm Prediction Center.
Probability threats for tornadoes is set at 5 percent, wind 30
percent, and hail at 15 percent all in the southeast corner of the
forecast area. The enhanced area extends into the southeast corner
as well with the slight risk over all but the extreme western
portions of the forecast area. A look at the model soundings
indicate hodographs with strong veering profiles ahead of the cold
front. Instability parameters increase dramatically just ahead of
the cold front as well. So, the threat is there but just exactly
where is still yet to be determined. The third problem that may
play a role is how much the convection across the deep south
steals away the threat from our area and we wind up with just
moderate to heavy rain.
Rainfall amounts look like they will be between 1 inch and 1.25
inches in general. Flash flood guidance for 3 hours across the area
is running about 2.0 to 2.5 inches. I can't rule out the possibility
for some training echoes late morning to early afternoon.
Precipitable water values expected to approach 1.5 inches so there
is a possibility for about a 3 to 4 hour window of isolated heavy
rain in some areas if the convection begins to train over an area.
Wide separation in temperatures expected today. Areas in the warm
sector will climb into the middle 60s while areas to the northwest
and west of the storm track will stay in the lower 40s to around 50
degrees.
As the low pressure system moves northeast of the area, the threat
for severe weather will end and cold air advection will take place.
Rain will pull out to the east tonight as cold air advection takes
place. Some snow could mix in with the rain overnight. Lows will
drop into the lower to middle 30s overnight in the cold air
advection.
Surface ridge begins to build east toward the area Monday and will
bring fair weather back to the region. Cold air advection will
linger over the eastern portions of the area Monday as cold air
begins to retreat. Some warmer air will begin to push east into the
western half of the area Monday afternoon.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
A narrow surface ridge will be overhead Monday night with fair
weather. An upper trough will move across the four corners region
and move out across the Central Plains between Tuesday and
Wednesday. Low pressure gathering in the lee of the Rockies will
move out to northern Missouri/southern IA by Thursday morning. A
baroclinic zone/stationary front will develop across the
lake/northern OH Tuesday and Wednesday. Still have continued the
mention of a few showers along the front with minor upper
disturbances. It isn't until Wednesday night until the front gets a
push north. Temperatures near the lakeshore will be tricky and
dependent upon the position of this front and the wind direction.
Inland though will be mild in the 60s and 70s.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
Pulled back on precip chances for Thursday and raised temperatures
as the low will still be well to our west. But Thursday
evening/night showers and thunderstorms will march east across the
area. Still a dynamic system and will be monitoring the timing and
strength of the convection. Front may fully not be across the area
by Friday morning and have continued the mention of thunderstorms
across the east half. Have temperatures closer to normal for
Saturday, but with the chance of showers with the upper low to pass
overhead yet.
&&
.AVIATION /18Z Sunday THROUGH Friday/...
Low pressure will move northeast across northern Ohio this
afternoon. Expect mainly rain and IFR conditions across
northwest Ohio. Central and east into nwrn PA expect convection
to develop this afternoon and linger into early evening. Expect
conditions to be IFR in convection. IFR conditions with light
rain to overspread the area overnight in west to northwest flow.
Conditions improving to VFR on Monday.
OUTLOOK...Non-VFR possible Monday night into Wednesday.
&&
.MARINE...
Small Craft Advisory runs into Monday for most of the lake.
Northeast winds of 20 to 30 knots expected for several hours
this morning into early afternoon. Low pressure will track to
north- central/northeast OH for late afternoon which will then
draw the winds around to the northwest with a lull in speeds
this evening. This will bring water levels back up on the
western basin. Have issued the Lakeshore Flood Warning. It
appears to be marginal and short- lived. Winds increase from
the northwest as the low passes the area. Monday night
wind/waves subside as high pressure builds overhead. A warm
front will be developing across the lake/northern OH
Tuesday/Wednesday lifting north Wednesday night. Have trended
toward the northeast winds holding strong until the better push
for the front to lift north arrives Wednesday night. Southerly
flow expected for Thursday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Lakeshore Flood Warning until 5 PM EDT this afternoon for
OHZ003-007>009.
PA...None.
MARINE...Small Craft Advisory until 10 PM EDT Monday for LEZ145>149.
Small Craft Advisory until 8 PM EDT this evening for LEZ142.
Small Craft Advisory until 4 PM EDT Monday for LEZ143-144.
&&
SYNOPSIS...Lombardy
NEAR TERM...TK/Lombardy
SHORT TERM...Oudeman
LONG TERM...Oudeman
AVIATION...TK
MARINE...OudemanHazardous weather outlook, Apr 14, 4:20 AM EDT, 11 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 420 AM EDT Sun Apr 14 2019 OHZ003-007-008-150830- Lucas-Ottawa-Sandusky- 420 AM EDT Sun Apr 14 2019 ...LAKESHORE FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS AFTERNOON... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ006-017-150830- Wood-Hancock- 420 AM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142-143-162-163-150830- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- 420 AM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ009-150830- Erie- 420 AM EDT Sun Apr 14 2019 ...LAKESHORE FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS AFTERNOON... This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Watch. There is a slight risk for severe thunderstorms today. The main threats will be strong damaging winds, large hail, and possibly a tornado. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010>014-018>023-027>033-036>038-047-089-PAZ001>003-150830- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Seneca-Huron-Medina- Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne- Stark-Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore- Northern Erie-Southern Erie- 420 AM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. There is an enhanced risk for severe thunderstorms southeast of a line from Knox County to Wayne, Summit, Portage, and Trumbull Counties. Otherwise, to the northwest and north of this line there is a slight risk for severe thunderstorms. A warm front is expected to move north of the area and the atmosphere will become unstable and has the potential to support the threat for strong damaging winds, large hail, and even tornadoes; especially in the enhanced threat area. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. LEZ061-144>149-164>169-150830- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 420 AM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. There is a slight risk for severe thunderstorms today. Strong thunderstorm winds and large hail are possible. There is also the possibility for a tornadic waterspout. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:10 AM EDT | Lakeshore Flood Warning | CLE | Erie, Lucas, Ottawa, Sandusky | 13 hr |
| Apr 14, 3:55 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 27 min |
| Apr 14, 4:15 PM EDT | Tornado Warning | CLE | Crawford, Marion, Morrow, Wyandot | 32 min |
| Apr 14, 4:25 PM EDT | Special Weather Statement | CLE | Hancock | 35 min |
| Apr 14, 4:39 PM EDT | Tornado Warning | CLE | Huron, Richland | 22 min |
| Apr 14, 4:48 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Summit, Wayne | 42 min |
| Apr 14, 4:59 PM EDT | Tornado Warning | CLE | Ashland, Huron, Lorain, Medina, Richland | 28 min |
| Apr 14, 5:01 PM EDT | Tornado Warning | CLE | Stark, Summit, Wayne | 29 min |
| Apr 14, 5:26 PM EDT | Tornado Warning | CLE | Portage, Stark, Summit | 34 min |
| Apr 14, 5:29 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 31 min |
| Apr 14, 5:35 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 20 min |
| Apr 14, 5:42 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage | 18 min |
| Apr 14, 5:51 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 26 min |
| Apr 14, 5:55 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Portage, Trumbull | 50 min |
| Apr 14, 5:57 PM EDT | Special Marine Warning | CLE | 63 min | |
| Apr 14, 5:57 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Stark | 48 min |
| Apr 14, 6:15 PM EDT | Special Weather Statement | CLE | Morrow | 45 min |
| Apr 14, 6:19 PM EDT | Tornado Warning | CLE | Ashtabula, Trumbull | 41 min |
| Apr 14, 6:35 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Morrow, Richland | 43 min |
| Apr 14, 6:42 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 78 min |
| Apr 14, 6:43 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 28 min |
| Apr 14, 6:56 PM EDT | Special Marine Warning | CLE | 56 min | |
| Apr 14, 7:28 PM EDT | Areal Flood Advisory | CLE | Stark, Summit | 4 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.